# SDR YENA20140817160

- Difficulty date: August 17, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N905JB
- Make and model: Airbus A321-231
- Aircraft serial: 5854
- Aircraft time: 1,236 hours, 335 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: M25502103
- Part serial: 007
- Condition: Failed
- Location: Ltv Rack
- Part time: 609 hours, 168 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY DUE TO AFT AVIONICS COMPARTMENT SMOKE INDICATION ON ECAM.  R & R WIRE PALLET ASSY IAW AMM 44-20-18.  OPS CHECKED GOOD.
